# SDR CALA2009051400251

- Difficulty date: May 9, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 36,045 hours, 11,753 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 106122629
- Condition: Failed
- Location: Le Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH FLAP 1 SELECTED L/E FLAP TRANSIT LT ILLUMINATED ON AND OFF.  FOLLOWED QRH PROCEDURES LANDED AT FLAP 15 STILL HAD L/E FLAP TRANSIT ON FORWARD PANEL ILLUMINATE APPROACH SPEED WAS 149 KTS LANDING NORMAL.  PERFORMED TROUBLESHOOTING PER FIM 27-88-00-810-805 FOUND NR 4 FLAP RETRACT SWITCH AT FAULT R& R''D PER MM 27-88-00 BITE & AMP; OPS CHECK GOOD REF ER TO L/P 8131226 FLAP OVERSPEED INSPECTION.
